Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 92 of 225 found articles
 
 
  GUARANTEED NONLINEAR PARAMETER ESTIMATION FOR CONTINUOUS-TIME DYNAMICAL MODELS
 
 
Title: GUARANTEED NONLINEAR PARAMETER ESTIMATION FOR CONTINUOUS-TIME DYNAMICAL MODELS
Author: Kieffer, Michel
Walter, Eric
Simeonov, Ivan
Appeared in: IFAC proceedings volumes
Paging: Volume 39 (2006) nr. 1 pages 6 p.
Year: 2006
Contents:
Publisher: IFAC
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 92 of 225 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands